# SDR ASOA201705191611

- Difficulty date: May 19, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 33,807 hours, 26,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606011
- Condition: Corroded
- Location: Frames 18-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK, FRAMES 18 - 24 IS GOUGED AND CORRODED.  R & R THE SEAT TRACK IAW AMM 53-01-06.
